# SDR DALA2019032601913

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 65,728 hours, 51,424 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHIP 9008 - ATB - RETURNED TO ATL DUE TO SMOKE DETECTOR IN FORWARD LAVATORY ACTIVATED ALONG WITH STRONG SMELL ON TAKE-OFF AT 300FT. CORRECTIVE ACTION: WHILE WORKING NO GO ODI WORK CARD 2120-2367 FOUND OVEN PRODUCING ODOR DESCRIBED ON SMOKE AND FUMES QUESTIONNAIRE, REMOVED AND REPLACED PER AMM 2534 OPS CHKS GOOD. C/B J-7 POPPED C/W ON LOG 4883541 COMPLETED NO GO ODI ATA 2172 AND CONFERENCE CALL A/C OK FOR SERVICE. MAINTENANCE IS IN PROGRESS.
